# SDR C2XA10TY086

- Difficulty date: June 8, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N11191
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500935
- Aircraft time: 13,411 hours, 7,159 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Service Door
- Part number: 14576810401
- Part serial: 958
- Condition: Missing
- Location: Nr 1 Cowling
- Stage of operation: UK
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

FERRY FLIGHT FROM PVD TO TYS FOR REPAIR - ENGINE 1 COWLING OIL SERVICE DOOR FOUND MISSING ON POST FLIGHT WALK AROUND.  TYS MX REMOVED AND REPLACED ENGINE 1 LOWER COWLING.  A/C RETURNED TO SERVICE.
